# SDR COEA2017122801801

- Difficulty date: December 28, 2017
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 36,288 hours, 40,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671305210
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN HAS LEVEL 2 CORROSION AT FRAMES 33 - 34, STRINGERS 12 - 13R.  REPAIRED IAW SRAS ES-121/18.12361.
